MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries; TUBE,GASTROSTOMY,16FR,3-PORT,WHITE,1/BX

MEDLINE INDUSTRIES, LP Medline Industries; TUBE,GASTROSTOMY,16FR,3-PORT,WHITE,1/BX
Model Number DYND70316
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the gastrostomy tube "cracked on the top where it was leaking".The customer reported the tube was replaced in the home under "sterile technique".The customer reported "there was no harm that came to the patient".The customer reported she discarded the gastrostomy tube after replacing it.No medical intervention, serious injury, or follow-up care has been reported.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the gastrostomy tube "cracked on the top where it was leaking".

Brand Name
Medline Industries
Common Device Name
TUBE,GASTROSTOMY,16FR,3-PORT,WHITE,1/BX
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key17301458
Report Number1417592-2023-00283
Device Sequence Number3715778
Product Code KNT
UDI-Device Identifier10080196837892
UDI-Public10080196837892
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDYND70316
Device Catalogue NumberDYND70316
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Initial Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown